A mathematical model of the Purkinje-Muscle Junctions

  • Received: 01 October 2010 Accepted: 29 June 2018 Published: 01 August 2011
  • MSC : Primary: 35Q92; Secondary: 65M08, 92C99.

  • This paper is devoted to the construction of a mathematical model of the His-Purkinje tree and the Purkinje-Muscle Junctions (PMJ). A simple numerical scheme is proposed in order to perform some simple numerical experiments.

    Citation: Adnane Azzouzi, Yves Coudière, Rodolphe Turpault, Nejib Zemzemi. A mathematical model of the Purkinje-Muscle Junctions[J]. Mathematical Biosciences and Engineering, 2011, 8(4): 915-930. doi: 10.3934/mbe.2011.8.915

    Related Papers:

  • This paper is devoted to the construction of a mathematical model of the His-Purkinje tree and the Purkinje-Muscle Junctions (PMJ). A simple numerical scheme is proposed in order to perform some simple numerical experiments.


    加载中
  • Reader Comments
  • © 2011 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(238) PDF downloads(477) Cited by(15)

Article outline

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog